# SDR DALA2016010500045

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA DENT ON NR 1 SLAT AT OSS 826.87, IS OUT OF LIMITS DUE TO SHARP CREASE. REF CARD, 500-3.  ACCOMPLISHED PERMANENT REPAIR ON NR 1 SLAT AT OSS 826.87 IAW SRM 51-70-10 P/N 114N4002-169, SN A1-0938, 1" DIA.
